How often cortisone injections are given varies based on the reason for the injection. This is determined on a case-by-case basis by the health care practitioner. If a single cortisone injection is curative, then further injections are unnecessary. Sometimes, a series of injections might be necessary; for example, cortisone injections for a trigger finger may be given every three weeks, to a maximum of three times in one affected finger. In other instances, such as knee osteoarthritis, a second cortisone injection may be given approximately three months after the first injection, but the injections are not generally continued on a regular basis.
Last year I developed a rash under my eyes and I was promptly prescribed hydrocortisone cream. It didn't help much and the doctor referred me to see a dermatologist. I was told to keep using the hydrocortisone and I was discharged. As the steroid cream didn't help I searched the internet for another remedy and that's how I came across a product called Magicream. It claims it only contains natural ingredients and it promised to clear up my rash. I was so excited! I have recently found out that the cream in fact contains Clobetasol Propionate and Ketoconazole. I was devastated to find this out especially since side effects include red spots and a burning sensation! When I stopped using the cream the side effects were terrible - I don't need to tell you as you know how the withdrawal of steroid can affect ones face. I then did a search on line and found your website which made so much sense and helped me to understand what was happening with my skin. I ordered the Face & Body Wash and the Face & Neck TheraCream and I have been symptom FREE ever since. Thank you from a once frustrated person!! Trish Managold, UK
In addition to the mentioned side effects several others have been reported. In both males and females acne are frequently reported, as well as hypertrophy of sebaceous glands, increased tallow excretion, hair loss, and alopecia. There is some evidence that anabolic steroid abuse may affect the immune system, leading to a decreased effectiveness of the defense system. Steroid use decreases the glucose tolerance, while there is an increase in insulin resistance. These changes mimic Type II diabetes. These changes seem to be reversible after abstention from the drugs.